# SDR AWXA9900343

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1666MK5
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED (NOT BY PILOT) ENG NR 1 COMPRESSOR VANE FAULT ON DESCENT, NO OTHER ABNORMAL ENG INDICATIONS OR FAILURES.  FIRST TIME FAULT FADEC CONFIRMS 2.5 BLEED ACTUATOR FAIL CURRENT HISTORY.
